Proceedings of the Japan Academy

Notes on modules, I

Ferenc A. Szász

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 4 (1970), 349-350.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520350

Digital Object Identifier
doi:10.3792/pja/1195520350

Mathematical Reviews number (MathSciNet)
MR0384873

Zentralblatt MATH identifier
0212.37601

Subjects
Primary: 16A64

Citation

Szász, Ferenc A. Notes on modules, I. Proc. Japan Acad. 46 (1970), no. 4, 349--350. doi:10.3792/pja/1195520350. https://projecteuclid.org/euclid.pja/1195520350


Export citation

References

  • [1] N. Jacobson: Structure of Rings. Providence (1964).
  • [2] R. E. Johnson and F. Kiokemeister: The endomorphism of the total operator domain of an infinite module. Trans. Amer. Math. Soc, 62, 404-430 (1947).
  • [3] A. Kertesz: Beitrage zur Theorie der Operatormoduln. Acta Math. Acad. Sci. Hungar., 8, 235-257 (1957).
  • [4] F. Szasz: A teljesen reducibilis operatormodulusokrol (On the completely reducible operator modules). Magyar Tudomanyos Akademia. III. Oszt. Kozl., 11(4), 417-425 (1961).

See also

  • Part II: Ferenc A. Szász. Notes on modules, II. Proc. Japan Acad., Volume 46, Number 4 (1970), 351--353.
  • Part III: Ferenc A. Szász. Notes on modules, III. Proc. Japan Acad., Volume 46, Number 4 (1970), 354--357.